# SDR 97ZZZM382

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bolt
- Condition: Bad
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD RESTRAINT LINK BOLT FOUND TO BE BAD ON MAG PART INSPECTION.  DRILLED NEW BOLT FOR COTTER PIN AND INSTALLED IN RIGHT FORWARD RESTRAINT LINK.  (M)
